Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Journal of the American Mathematical Society
Journal of the American Mathematical Society
ISSN 1088-6834(online) ISSN 0894-0347(print)

 

Heights of projective varieties and positive Green forms


Authors: J.-B. Bost, H. Gillet and C. Soulé
Journal: J. Amer. Math. Soc. 7 (1994), 903-1027
MSC: Primary 14G40; Secondary 11G35, 14C17
MathSciNet review: 1260106
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Using arithmetic intersection theory, a theory of heights for projective varieties over rings of algebraic integers is developed. These heights are generalizations of those considered by Weil, Schmidt, Nesterenko, Philippon, and Faltings. Several of their properties are proved, including lower bounds and an arithmetic Bézout theorem for the height of the intersection of two projective varieties. New estimates for the size of (generalized) resultants are derived. Among the analytic tools used in the paper are ``Green forms'' for analytic subvarieties, and the existence of positive Green forms is discussed.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC: 14G40, 11G35, 14C17

Retrieve articles in all journals with MSC: 14G40, 11G35, 14C17


Additional Information

DOI: http://dx.doi.org/10.1090/S0894-0347-1994-1260106-X
PII: S 0894-0347(1994)1260106-X
Article copyright: © Copyright 1994 American Mathematical Society